# SDR DL72S982005

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Repaired
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CLOSEOUT ANGLE WAS FOUND CRACKED 30 INCHES FROM O/B END OF FLAP.  THE CRACK WAS REPAIRED BY INSTALLING A DOUBLER PER 727 MM 57-52-0 FIG 802.
